JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/4692

Title: Inkdot versus Pebble over Two-Dimensional Languages
Authors: INOUE, Atsuyuki
ITO, Akira
HIRAISHI, Kunihiko
INOUE, Katsushi
Keywords: inkdot
two-dimensional automata
Issue Date: 2005-05-01
Publisher: 電子情報通信学会
Magazine name: IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Volume: E88-A
Number: 5
Start page: 1173
End page: 1180
DOI: 10.1093/ietfec/e88-a.5.1173
Abstract: This paper investigates a relationship between inkdot and one-pebble for two-dimensional finite automata (2-fa's). Especially we show that (1) alternating inkdot 2-fa's are more powerful than nondeterministic one-pebble 2-fa's, and (2) there is a set accepted by an alternating inkdot 2-fa, but not accepted by any alternating one-pebble 2-fa with only universal states.
Rights: Copyright (C)2005 IEICE. A. Inoue, A. Ito, K. Hiraishi, K. Inoue, IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences, E88-A(5), 2005, 1173-1180. http://www.ieice.org/jpn/trans_online/
URI: http://hdl.handle.net/10119/4692
Material Type: publisher
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
6307.pdf261KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology